The equations of electrohydrodynamics and electro elasticity
Doklady Akademii Nauk, Tome 279 (1984) no. 4, pp. 857-860
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1984_279_4_a21,
author = {V. A. Dubrovskii},
title = {The equations of electrohydrodynamics and electro elasticity},
journal = {Doklady Akademii Nauk},
pages = {857--860},
year = {1984},
volume = {279},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1984_279_4_a21/}
}
V. A. Dubrovskii. The equations of electrohydrodynamics and electro elasticity. Doklady Akademii Nauk, Tome 279 (1984) no. 4, pp. 857-860. http://geodesic.mathdoc.fr/item/DAN_1984_279_4_a21/